# SDR AALA20050683

- Difficulty date: October 14, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Part number: 2028TP
- Condition: Loose
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT DURING CLIMBOUT AT 4000 MEAN SEA LEVEL, LEFT ENGINE FIRE WARNING LIGHT ILLUMINATED.  QUICK REFERENCE HANDBOOK PROCEDURES COMPLETED.  SHUT DOWN ENGINE.  NO BOTTLE FIRED.  RETURNED TO LAX AND LANDED SINGLE ENGINE LANDING WITHOUT INCIDENT.  FOUND DUCT SECTION LOOSE IN LEFT HAND COWL.  REPLACED ANTI ICE DUCT ON LEFT HAND ENGINE UPPER COWL.
